# SDR DALA2023042603260

- Difficulty date: April 22, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N358DN
- Make and model: Airbus A321-211
- Aircraft serial: 8316
- Aircraft time: 13,739 hours, 5,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 19 SEAT MOUNTED WHITE EMERG LITE INOP. RE-LAMPED LIGHT ASSY (REPLACED) NO FIX. TRANSFERRED TO MEL 33-50 -03B. PLACARD INSTALLED. OK FOR SERVICE. FOUND LOOSE PIN AT SEAT HARNESS RESECURED SAME. OPS CHECK NORMAL PER A321 AMM 33-52. (LP# 9345212)
